Authors: Simić, Slobodan 
Stanić, Zoran
Title: The polynomial reconstruction of unicyclic graphs is unique
Journal: Linear and Multilinear Algebra
Volume: 55
Issue: 1
First page: 35
Last page: 43
Issue Date: 1-Jan-2007
Rank: M22
ISSN: 0308-1087
DOI: 10.1080/03081080500426133
Abstract: 
We consider the problem of reconstructing the characteristic polynomial of a graph G from its polynomial deck, i.e. the collection P(G) of characteristic polynomials of its vertex-deleted subgraphs. Here we provide a positive solution for all unicyclic graphs.
Keywords: Adjacency matrix | Characteristic polynomial | Eigenvalues | Unicyclic graph
Publisher: Taylor & Francis

Show full item record

SCOPUSTM   
Citations

9
checked on Sep 16, 2022

Page view(s)

11
checked on Sep 16, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.